Solpadeine Max Soluble Tablets (32 Tablets)
Solpadeine Max Soluble Tablets contain a triple-action formula for effective pain relief: Paracetamol (for relieving pain symptoms), Codeine (for blocking messages from pain receptors), and Caffeine (for helping to speed up the absorption of paracetamol).
- Suitable for:
- Rheumatic pain
- Period pain
- Dental pain
- Strains and sprains
- Effective triple-action formula
- The soluble tablets get to work 2x faster than paracetamol alone (based on absorption data)
Paracetamol 500mg, Codeine 12.8mg and Caffeine 30mg.
Adults can take 2 soluble tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours
Children aged 16 – 18 years can dissolve 1-2 soluble tablets in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours
Children aged 12 – 15 years can dissolve 1 soluble tablet in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 4 soluble tablets in 24 hours
- Maximum three days use only.
- If symptoms persist, please consult your doctor.
- Can cause addiction.
- Always read the label.
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.